# SDR UIEA01088

- Difficulty date: July 25, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: 65B100056
- Condition: Corroded
- Location: Bs 1480
- Part time: 73,880 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND WEB CORRODED BEHIND BS 1480 INBOARD BODY GEAR VERTICAL TRUNNION SUPPORT.  CORROSION BLENDED PER SRM 51-10-01.  PERFORMED HFEC OF BLENDED AREA TO INSURE CRACK AND CORROSION FREE.  NO CRACKS OR CORROSION.  MEASURED BLEND AREAS.  FABRICATED FILLERS AND CONTOURED TO FIT THE BLEND OUT AREAS.  ALODINED AND PRIME PAINTED FILLERS AND BLENDED AREA.  OVERSIZED EXISTING HOLES, REINSTALLED FASTENERS.  (M)
